# SDR USAA2012120500006

- Difficulty date: October 23, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - 2 CRACKS ON PRESSURE WEB AT BS 670, BETWEEN RBL 38 TO RBL 40 APPROX 1INCH & .75 INCHES LONG.  REPAIRED PRESSURE WEB AT BS 670, BETWEEN RBL 38 TO RBL 40 IAW B737 SRM 53-60-51-2R-*4 FIG 201.
